# SDR DALA2024081908240

- Difficulty date: June 6, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE R/H O/B ELEVATOR.  C/W REP CHK PER ERA 618187-14 REV A SECTION 2. NO FURTHER DAMAGE FOUND ON RIGHT ELEVATOR. OK TO CONT ON MON. TIME LIMITS FOR SECTION I: TIME LIMITED REPAIR EXTENDED FROM 24 DAYS TO 34 DAYS PER ER/A 618187-14 REV B. ASSOCIATED ER/A 00-618187 ADDED FOR AC 9546. SUMMARY: ELEVATOR RH WAS REPLACED BY SERVICEABLE PER AMDS 2730-4002 AND AMDS 2730-4004, ALSO PER ERA 618187-14 REV B SECTION III: PERMANENT REPAIR OPTION 2. PLEASE CLOSE THIS LOG. (LP #5937372)
